Implanon Implantable Contraceptive reviews
Read or post reviews on thousands of acne products & treatments.
Ethylene Vinylacetate (EVA) Copolymer Core, Synthetic Progestin Etonogestrel.
EVA copolymer skin.
The list of ingredients above is provided for informational purposes only. Always check the actual product label in your possession for the most accurate ingredient information due to product changes or upgrades that may not yet be reflected on our web site.
Where to buy
Acne.org is not associated with this product. All proceeds from links go to charity.
[The prices listed above may change at any time and in some cases do not include shipping.]
I had the nexplanon at first, I got it taken out a year prior to the expiration date because of the off and on bleeding. I got the nexplanon a month ago I literally only had it in two weeks before I forced my doctor to take it out. I had clear beautiful skin before having this implant. I broke out in small pimples that got bigger and looked almost similar to ringworm all over my arms, back, neck, chest, stomach, and it even spread to my legs. Luckily it spared my face! 😳 My doctor told me, this has never happened before. I told my sister about it and she told me the same thing was happening to her. When she went to get hers removed her physician said the chemicals were changed in the nexplanon and a lot of women are going through the same thing and complaining about it. My skin almost looks like I have the disease autoimmune progesterone dermatitis. 🙄 I’m over it, birth control is not for me. I will stick to natural family planning. I will never in my life as long as I have brreath in my body use chemical based birth controls. Go ahead and get if you want to, do not say myself or any of the other women on here did not warn you. 🤷🏾♀️
I have had Nexaplon for 4 & half years. The first 3 years were great. no problems, no side affects. Then when it was renewed a year and a half ago I started getting really itchy acne on my face and always in the same spots. My lower chin, just below my eyes on both sides of my nose and on my forehead in one particular spot. Because they keep coming back in the same places my skin has started to badly scar. I also in the last year have barley gone 3 days without some spotting, whereas originally I had no bleeding at all. I have persevered with this for over a year now and have just reached my breaking point. I have booked to get this taken out next week and will go on the pill. I have gone from someone with clear skin and rarely wore makeup to someone with itchy cyst like spots who constantly feels insecure unless i wear make up to cover them. It is a shame because I loved it those first three years.
Fact is, I've never had particularly good skin but after trying every antibiotic under the sun, including a long course of Roaccutane, I'd finally got my skin where I wanted it. After previously having an implant a few years ago with no side effects, I thought I would try one again.
For the first two weeks in July, my skin was fine. Then I suddenly had angry breakouts all over my chest and face. Since then, its been a total disaster. I've tried antibiotics, new products, more water, healthier diet....the acne is totally resistant. The biggest struggle I've faced is convincing my doctor that I need to have my implant taken out! On first attempt they said I was impatient and should wait 6 months up to one year! I have persisted and managed to book an appointment to have it taken out. The most frustrating fact is that I had worked patiently to seriously improve and look after my skin, and this implant has attacked it! My face, neck, chest and back has suffered serious breakouts since July now. The acne is red and angry - breakouts have been cyst like and can be extremely painful, especially when they are along the bra line and become sore from wearing clothes.
I understand that not everyone reacts badly, but considering that I had no alike reactions to my first implant you just never know! So stay away!!!!
as a person who has always had clear skin and a thick head of hair i decided to get the implanon (huge mistake) a couple of months after ive got it in my face started to erupt in painful cystic acne all on my forehead and chin, dont bother looking for creams to try and clear them up because these f**kers are resistant to almost everything!, then i started to lose hair, it had also caused cysts in my breasts too which scared me i thought was bc!.oh and not to mention sinus infections too! finally got the implanon taken out which i felt so so happy about over the moon!. needs to be taken off the market womens health are suffering
I suffered from severe acne when I was pregnant with my son (never had acne pre pregnancy). After giving birth, my skin calmed down and acne left my life again. I took pills for the first two years of his life and my skin was still behaving, I would probably have one or two once a month, then that's it. Then I got lazy taking my pills but scared of getting pregnant too soon. I went to the doctor and inquire about nexplanon, I thought it was a heaven sent. Gosh! Three months after getting it, my skin was out of control, all of a sudden my skin care routine doesn't work anymore and it keeps on multiplying, it's definitely one of the horrible issues I have in my life right now. For the past 8mos (this will be my 15th month of having nexplanon) I tried every acne remedy that I could get but nothing works! Then this dermatology told me that nexplanon has high levels of androgen hormone and possibly causing my breakouts. And upon reading a lot of bad reviews recently, I am convinced that this thing is the CULPRIT! I will have it removed this week and definitely go back to pills.
I've been on Implanon for about 8 months now, its great for birth control but my side effects have been terrible. The first 5 months on it gave me irregular periods, constantly. After 6 months my period was regular (literally 8 days long) followed with another shorter period for about 2-3 days. After 7 months I've started getting acne all over my face, chest, and back that isn't going away. This has been a long journey but I think ill stick to birth control pills.
I have suffered from acne since 7th grade and I am now a sophomore in college. I have been taking a prescription med to control my skin ever since. I did one course of accutane which was great but then my skin started breaking out again a few months later, and took minocycline which controlled it. I got the Mirena IUD which made my skin HORRIBLE. I even took accutane again and it didn't work, so I got the copper IUD instead and my skin immediately got much better. Unfortunately the copper IUD was awful for my menstrual cycle so I very hesitantly got the nexplanon. I was so worried because I have read almost all negative reviews about acne. After getting it, my skin broke out badly for about 3 weeks but then it perfectly cleared up! It's been 3 months and my skin is nearly perfect. I do take 200 mg of minocycline every day but I have for years and my skin is better than it was before. I am now a true believer that everyones skin is different and what makes someone break out may work great for someone else! I could not be happier with nexplanon :)
I had the implant for 6 years, I never had acne as a teenager but since starting on the implant it got increasingly worse on my neck and jawline. Cystic acne that was painful and constant. I had it taken out and went on dianette. It has taken about 6 months but my skin is practically clear. It is an incredible difference. The implant is extremely convinent and did stop my periods, but the pain and appearance of my face wasn't worth it. If you're suffering with acne and you think it might be due to the implant I would strongly encourage coming off it and going on dianette. I am so so pleased
I had nexplanon put in my arm about 4 months ago!! I now have bumps under my skin, cystic acne and my eyes have now developed blepharitis!! Dry flaky skin round my eyes! They're sore and water all the time! I'm phoning the doctor to have mine removed asap!!! Will never have one again!!!
I had this God awful thing placed in my arm 2 months ago and it was the worse. I had constant bleeding, mood swings, gained 6 pounds, and the acne. Oh my, the acne. It was all aver my face and neck. I mean from lits of tiny white heads to giant zits. I took that suckered out of my arm the first chance I could. It's been about a month. No more bleeding but I still get break outs, not as many as before but I never had them so the ones I have now are too many. My question is... how long before I get my smooth clear skin back??